# SDR AALA20010993

- Difficulty date: April 28, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER SURFACE OF CENTER SECTION WING SKIN RBL 30 BETWEEN STRINGER 4 AND STRINGER 5.  INSTALLED DOUBLER AND TRIPLER PER SRM 57-30-3 FIG 10.  (M)
